Optimal delivery of nonvertex twins

B. Ismajovich, E. Confino, A. Sherzer, A. Lidor, M. P. David

Research output: Contribution to journalArticle

8 Scopus citations
Original languageEnglish (US)
Pages (from-to)106-109
Number of pages4
JournalMount Sinai Journal of Medicine
Volume52
Issue number2
StatePublished - May 8 1985

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Ismajovich, B., Confino, E., Sherzer, A., Lidor, A., & David, M. P. (1985). Optimal delivery of nonvertex twins. Mount Sinai Journal of Medicine, 52(2), 106-109.